Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. 2001 Jan;12(1):61-5.
doi: 10.1046/j.1540-8167.2001.00061.x.

Transient ST Segment Elevation in Right Precordial Leads Induced by Psychotropic Drugs: Relationship to the Brugada Syndrome

Affiliations
Case Reports

Transient ST Segment Elevation in Right Precordial Leads Induced by Psychotropic Drugs: Relationship to the Brugada Syndrome

F Rouleau et al. J Cardiovasc Electrophysiol. .

Abstract

Psychotropic Drugs and ST Segment Elevation. Transient ST segment elevation in right precordial leads with use of psychotropic drugs is reported in two cases of overdose and one case of therapeutic administration. Flecainide did not reproduce ST segment elevation. The relationship of these abnormalities to the Brugada syndrome and the electrophysiologic hypothesis are discussed.

Similar articles

See all similar articles

Cited by 25 articles

See all "Cited by" articles

Publication types

MeSH terms

LinkOut - more resources

Feedback